# SDR CA190412008

- Difficulty date: January 18, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: GM127152216
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE WORK (18-JANUARY-2018) ON A/C MSN 9404/REG. 14+02) A DISCREPANCY WAS RAISED DUE TO MISSING COVER PLATE P/N GM127-1658-73 ON L/H WING NO. 1 SLAT PANEL (REFERENCE: AIPC 27-53-17 FIG 10, PAGE 3, ITEM 745).  A GENERAL VISUAL INSPECTION OF THE AFFECTED AREA WAS PERFORMED AND THE LOWER PART OF ATTACHMENT ANGLE (AIPC 27-53-17 FIG 10, PAGE 3, ITEM 720) WAS FOUND BROKEN OFF AND MISSING AS WELL. FURTHER DAMAGES ON SURROUNDING STRUCTURE WERE NOT FOUND.  THE LOST PARTS WERE NOT FOUND AND IT CANNOT BE EXACTLY DETERMINED WHERE AN WHEN THE PARTS WERE LOST.  GENERAL VISUAL INSPECTIONS ON THE REMAINING COVER PLATE INSTALLATIONS OF ALL FOUR (4) GLOBAL 5000 OPERATED BY THE GERMAN AIR FORCE WERE PERFORMED WITHOUT FINDING ANY FURTHER MISSING COVER PLATES.  BUT DETAILED VISUAL INSPECTIONS REVEALED FURTHER CRACKS IN FOLLOWING ATTACHMENT ANGLES OF A/C MSN 9411 REG. 14+03 INSTALLED IN FOLLOWING POSITIONS:  - R/H WING NO. 1 SLAT PANEL, , P/N: GM127-1522-16 (AIPC 27-53-17, FIG 10, PAGE 9, ITEM 725)  - L/H WING NO. 2 SLAT PANEL, P/N: GM127-1603-7 (AIPC 27-53-21, FIG 10, PAGE 3, ITEM 230)  ADDITIONALLY EDDY CURRENT INSPECTIONS WERE PERFORMED ON ALL INSTALLED ATTACHMENT ANGLES. NO FURTHER CRACKS WERE DETECTED.  ALL DEFECT/AFFECTED PARTS WERE REPLACED AND A/C 9404 AND 9411 RETURNED TO SERVICE.
